RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 1, Pages 10–18 (Mi mz2998)  

Solution of a problem of Mendeleev type and the estimation of the derivatives of polynomials in the Laguerre weighted space $L^2$

G. V. Badalyan, M. O. Edigaryan

K. Marx Erevan Polytechnic Institute

Full text: PDF file (558 kB)

English version:
Mathematical Notes, 1991, 50:1, 667–673

Bibliographic databases:

UDC: 517
Received: 11.03.1989

Citation: G. V. Badalyan, M. O. Edigaryan, “Solution of a problem of Mendeleev type and the estimation of the derivatives of polynomials in the Laguerre weighted space $L^2$”, Mat. Zametki, 50:1 (1991), 10–18; Math. Notes, 50:1 (1991), 667–673

Citation in format AMSBIB
\Bibitem{BadEdi91}
\by G.~V.~Badalyan, M.~O.~Edigaryan
\paper Solution of a problem of Mendeleev type and the estimation of the derivatives of polynomials in the Laguerre weighted space $L^2$
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 1
\pages 10--18
\mathnet{http://mi.mathnet.ru/mz2998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1140347}
\zmath{https://zbmath.org/?q=an:0739.41031}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 1
\pages 667--673
\crossref{https://doi.org/10.1007/BF01156599}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100002}


Linking options:
  • http://mi.mathnet.ru/eng/mz2998
  • http://mi.mathnet.ru/eng/mz/v50/i1/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:119
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020